# SDR 02FDEA00249

- Difficulty date: April 12, 2002
- Submitted: April 24, 2002
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 47820
- Aircraft time: 68,855 hours, 17,505 cycles
- Engine: Ge CF650C2
- Engine time: 52,330 hours, 15,296 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Mec
- Condition: Out Of Rig
- Location: Nr 3 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF NR 3 ENG W/N ATTAIN MAX PWR.  ADJUSTED NR 3 ENG MEC 1/2 TURN UPTRIM, RAN ALL ENG PER JRH CHAPTER 5 AND ACCOMPLISHED MAX.  ALL ENGINES OPERATING OKAY.
